Alert archive / Massachusetts / Flash Flood Watches in 2017

Flash Flood Watch 3, NWS Boston/Norton, MA

July 12, 20175 counties in Rhode Island; Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut; 8 counties in Massachusetts

NWS Boston/Norton, MA issued this flash flood watch at Jul 12, 2017, 10:15 AM EDT for 5 counties in Rhode Island; Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut; 8 counties in Massachusetts. It took effect at Jul 12, 2017, 12:00 PM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jul 12, 2017, 10:15 AM EDT (14:15 UTC)
In effect from
Jul 12, 2017, 12:00 PM EDT
Expired
Jul 12, 2017, 9:00 PM EDT
In force
9 hr
Issued by
NWS Boston/Norton, MA
Flood severity
None

Counties Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT, Bristol County, MA, Essex County, MA, Hampden County, MA, Middlesex County, MA, Norfolk County, MA, Plymouth County, MA, Suffolk County, MA, Worcester County, MA, Bristol County, RI, Kent County, RI, Newport County, RI, Providence County, RI, Washington County, RI

The radar

The Boston radar (KBOX), 32 km from the middle of the area, began a volume at 14:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Chatham, MA (KCHH), launched 12:00Z, 2.3 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Chatham, MA at 12:00Z on 2017-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 358 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Chatham, MA at 12:00Z on 2017-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
358 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1158 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

605 
WGUS61 KBOX 121415
FFABOX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Taunton MA
1015 AM EDT Wed Jul 12 2017

...Flash Flood Watch In Effect Until 9 PM...

.A tropical-like airmass over the region today will be accompanied
by scattered thunderstorms with torrential downpours. These storms
will be slow moving and may continue to move over the same
locations. This poses the risk for excessive rainfall with flash
flooding especially in urban, poor drainage and low lying areas. 

CTZ002>004-MAZ009-011>013-015>021-RIZ001>007-130100-
/O.NEW.KBOX.FF.A.0003.170712T1600Z-170713T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hartford CT-Tolland CT-Windham CT-Western Hampden MA-
Eastern Hampden MA-Southern Worcester MA-Western Norfolk MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-
Bristol RI-Washington RI-Newport RI-
Including the cities of Hartford, Windsor Locks, Union, Vernon, 
Putnam, Willimantic, Blandford, Springfield, Milford, Worcester, 
Foxborough, Norwood, Boston, Quincy, Taunton, Brockton, Plymouth,
Fall River, New Bedford, Mattapoisett, Foster, Smithfield, 
Providence, Coventry, West Greenwich, East Greenwich, Warwick, 
West Warwick, Bristol, Narragansett, Westerly, and Newport
1015 AM EDT Wed Jul 12 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM EDT THIS EVENING...

The National Weather Service in Taunton has issued a

* Flash Flood Watch for portions of northern Connecticut,
  Massachusetts, and Rhode Island, including the following areas,
  in northern Connecticut, Hartford, Tolland, and Windham. In
  Massachusetts, Bristol, Hampden, Norfolk, Plymouth, Southern
  Worcester, Suffolk including the city of Boston. In Rhode 
  Island, Bristol, Kent, Newport, Providence, and Washington. 

* Until 9 PM EDT this evening

* Showers and thunderstorms will develop late this morning into
  the afternoon before dissipating shortly after sunset.
  Thunderstorms will be capable of producing torrential downpours
  resulting in rainfall rates of 1-2 inches per hour, with a low
  risk of localized 3 to 4 inch amounts possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

Nocera
1 follow-up statement
944 
WGUS61 KBOX 122300
FFABOX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Taunton MA
700 PM EDT Wed Jul 12 2017

...Flash Flood Watch In Effect Until 9 PM...

.A tropical-like airmass over the region today will be
accompanied by scattered thunderstorms with torrential downpours.
These storms will be slow moving and may continue to move over
the same locations. This poses the risk for excessive rainfall
with flash flooding especially in urban, poor drainage and low
lying areas.

CTZ002>004-MAZ009-011-012-130000-
/O.CAN.KBOX.FF.A.0003.000000T0000Z-170713T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hartford CT-Tolland CT-Windham CT-Western Hampden MA-
Eastern Hampden MA-Southern Worcester MA-
Including the cities of Hartford, Windsor Locks, Union, Vernon, 
Putnam, Willimantic, Blandford, Springfield, Milford, 
and Worcester
700 PM EDT Wed Jul 12 2017

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of northern Connecticut and
Massachusetts has been cancelled. Thunderstorms with very heavy
rain have moved east of the region. Thus the flood threat has
ended. The cities and towns include Hartford, Windsor Locks, Union,
Vernon, Putnam, Willimantic, Blandford, Springfield, Milford, and
Worcester

$$

MAZ005>007-014-130100-
/O.EXA.KBOX.FF.A.0003.000000T0000Z-170713T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Central Middlesex MA-Western Essex MA-Eastern Essex MA-
Southeast Middlesex MA-
Including the cities of Framingham, Lowell, Lawrence, Gloucester,
and Cambridge
700 PM EDT Wed Jul 12 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM EDT THIS EVENING...

The National Weather Service in Taunton has expanded the

* Flash Flood Watch to include portions of eastern Massachusetts
  and northeastern Massachusetts, including the following areas,
  in eastern Massachusetts, Central and Southeast Middlesex. In
  northeastern Massachusetts, Essex. This includes the cities and
  towns of Framingham, Lowell, Lawrence, Gloucester and Cambridge.

* Until 9 PM EDT this evening

* Showers and thunderstorms with torrential downpours and 
  rainfall rates of 1-2 inches per hour, with a low risk of 
  localized 3 to 4 inch amounts are possible through 9 pm. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

MAZ013-015>021-RIZ001>007-130100-
/O.CON.KBOX.FF.A.0003.000000T0000Z-170713T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Western Norfolk MA-Suffolk MA-Eastern Norfolk MA-
Northern Bristol MA-Western Plymouth MA-Eastern Plymouth MA-
Southern Bristol MA-Southern Plymouth MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-
Bristol RI-Washington RI-Newport RI-
Including the cities of Foxborough, Norwood, Boston, Quincy, 
Taunton, Brockton, Plymouth, Fall River, New Bedford, 
Mattapoisett, Foster, Smithfield, Providence, Coventry, 
West Greenwich, East Greenwich, Warwick, West Warwick, Bristol, 
Narragansett, Westerly, and Newport
700 PM EDT Wed Jul 12 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

The Flash Flood Watch continues for

* Portions of Massachusetts and Rhode Island, including the 
  following areas, in Massachusetts, Bristol, Norfolk, Plymouth, 
  and Suffolk. In Rhode Island, Bristol, Kent, Newport, 
  Providence, and Washington. 

* Until 9 PM EDT this evening

* Showers and thunderstorms with torrential downpours and 
  rainfall rates of 1-2 inches per hour, with a low risk of 
  localized 3 to 4 inch amounts are possible through 9 pm. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

Nocera

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this flash flood watch went out at Jul 12, 7:46 AM EDT, 2 hours 29 minutes earlier.

Area forecast discussion, Jul 12, 7:46 AM EDT, 2 hours 29 minutes before
Area Forecast Discussion
National Weather Service Taunton MA
746 AM EDT Wed Jul 12 2017

.SYNOPSIS...
A cold front over Northern New England will slowly slide south,
crossing Southern New England tonight and Thursday. This will
bring showers and a few thunderstorms, some with heavy downpours
and potential for local flooding. A few may also produce strong
wind gusts. The front will shift south during Friday, but there
will still be scattered showers and thunderstorms into Saturday
as weak low pressure moves across. Weak high pressure will
bring a brief period of mild, less humid conditions Saturday
night into Sunday. Another front approaches later Sunday into
Monday with a few showers and/or thunderstorms. Warm and humid
conditions return by Tuesday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

720 AM Update...

Area of dense fog across the Cape and islands down to the
southern outer waters should push E through midday, but can not
rule out some patchy fog lingering across the outer Cape and
Nantucket through the afternoon.

Noting line of showers quickly moving across Cape Cod as it
weakens as seen on latest KBOX 88D radar imagery. Area of
showers move in from the Albany area across the Berkshires
earlier this morning but has since weakened. Breaks in the
clouds working across N CT into RI at 11Z, but filling back in
along the S coast of CT. Also seeing breaks in the clouds over W
NY state/W PA ahead of next area of clouds, showers and
thunderstorms that should push toward the region by around
midday or early afternoon.

Some question as to whether low clouds and fog will linger E of
Cape Cod, and may occasionally move into the outer Cape and
Nantucket this afternoon.

Remainder of forecast in pretty good shape, but did back off on
the chance POPs until late this morning or midday into western
areas, then should start to fill in during the afternoon. Have
updated to bring conditions current.

Previous Discussion...

Dew points range from the mid 60s in northern Mass to the low
70s in RI and SE Mass. Light southwest winds overnight have not
stirred the air much, so overnight cooling has brought on areas
of fog, with locally dense fog on the Outer Cape and Nantucket.

Expect the clouds to thin a little, but forecast guidance shows
lingering moist layers around 850 mb through much of the day, so
expect a lot of clouds with breaks of sun. Lots of moisture in
the airmass today with precipitable water values around 2
inches. Stability parameters are favorable for convection with
LI values below zero and CAPE near 2000 J/Kg in places.

Wind fields are less exciting, with 850 mb winds near 25 knots
but mainly along or south of our south coast...and 500 mb winds
around 30 knots. Upper contour fields do show a weak shortwave
moving through the flow during the afternoon and evening, which
may be enough support for triggering convection. Strong or
damaging wind gusts are not impossible...a wet microburst may
aid in generating strong gusts.

Temps aloft around 16C suggest any sun will bring max sfc temps
into the 80s again. Any sun will act to trigger afternoon
convection. Best chance of effects would be for heavy downpours,
with a lesser risk of strong or damaging wind gusts.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
The cold front moves south through the region tonight and
Thursday. The forecast weak pressure and wind fields makes it
difficult to determine exact placement beyond the trend of a
slow movement south. Low pressure from the Great Lakes moves
along the front during this period and brings an increase in
overrunning across the front in the area leading the low.
Supporting upper jet also approaches by Thursday and may
contribute additional forcing.

Expect showers/tstms during this period with the continued high
moisture content supporting heavy downpours. As with Wednesday,
there are more question marks regarding strong wind gusts...but
enough possibility to mention gusty winds.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
* Cooler conditions with onshore winds Friday
* Another chance for showers/thunderstorms as another front
  approaches late Friday into Saturday
* Another chance of wet conditions Monday and Tuesday

Overview...

Continued mainly zonal mid level steering northern stream flow
continues Thursday night into Friday, then H5 short wave trough
develops over the Great Lakes in response to redevelopment of
high amplitude ridging across the western U.S. into western
Canada.

Slowly moving front in the zonal flow will keep warm and humid
conditions through Friday, then should shift off the S coast as
high pres passes across northern New England. Will see brief
break in the warm and humid conditions on Friday into Saturday,
then will start to return into early next week. May see a few
showers and thunderstorms as a few more fast moving fronts push
across early next week.

Details...

Thursday night and Friday...
Front slows to a creep across the region Thursday night into
early Friday as a weak low pres wave moves along it. Will see
periods of showers and scattered thunderstorms through this
timeframe. The front will slowly shift S during Friday, with the
best chance for showers/tstms mainly S of the Mass Pike. Pretty
good low level convergence along the front, as well as a plume
of PWATs up to 2 to 2.1 inches will likely produce very heavy
downpours across some areas. Continue to mention this aspect in
the forecast.

Also kept mention of gusty winds in any thunderstorms through
around midnight Thu night, though some question how much will
mix down as front pushes S, taking the low level jet (around
25-35 kt) with it. Still noting a marginal chance for strong to
possibly severe thunderstorms across CT/RI/SE Mass, possibly as
far N and extreme S Worcester county into Hampden county.

The front does work off the S coast during Friday, but moisture
lingers so will still see scattered showers. Also, some
instability linger across S coastal areas, so can not rule out a
few passing thunderstorms, mainly from late morning through the
afternoon.

Temps will fall back to the mid and upper 50s across the higher
inland terrain Thu night, with readings in the 60-65 degree
range elsewhere. Highs will be cooler on Friday, mainly in the
lower to mid 70s though a few higher inland spots may not break
70.

Saturday and Sunday...
Mainly dry both days, though can not rule out a few stray
showers mainly across inland areas each day. There may even an
isolated thunderstorm during the midday and afternoon hours
across N central and western Mass during Sunday as mid level
short wave and weak surface system crosses the region.

Temps will run up to 5 degrees below seasonal levels on
Saturday, but warm readings return on Sunday as winds shift
back to the S-SW.

Monday and Tuesday...
Lower than average confidence in typical summer pattern with
diurnal development of widely sct showers/thunderstorms mainly
across the interior each day. A front approaches Monday but
tends to weaken as it shifts E.

&&

.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Thursday/...

Through today...

Areas of IFR in fog and low clouds this morning, but should
improve to VFR by midday. May see IFR CIGS/MVFR VSBYS across the
outer Cape and Nantucket through 20Z-21Z. Light SW winds may
give way to sea breezes along the coasts. Scattered
showers/tstms will bring brief MVFR CIGS/VSBYS. Locally heavy
downpours with some of the storms may bring brief IFR
CIGS/VSBYS.

Tonight and Thursday...

A cold front slowly drifts south across Southern New England
with winds shifting from light southwest on the south side of
the front to coming from the north and northeast on the north
side of the front. Showers and a few thunderstorms will develop
and move across the region. MVFR cigs/vsbys are possible with
these storms, and local IFR conditions in locally heavy
downpours.

High moisture content to the air will favor IFR vsbys in areas
of fog tonight and early Thursday, with locally dense fog along
the south coast.

KBOS Terminal...Light winds overall. This will allow an
onshore, sea-breeze flow around midday. Showers and scattered
thunderstorms may form along the boundary, or intensify as they
cross the sea breeze boundary. This would increase rain
intensity and reduce cigs and vsbys for a short time.

KBDL Terminal...VFR, but brief MVFR possible with showers around
10-11Z. Potential for showers/thunder after 16z today.

Outlook /Thursday Night through Sunday/...

Thursday night through Friday night...Moderate confidence.
Areas of MVFR-IFR CIGS/VSBYS continue with scattered showers
and thunderstorms. Areas of fog late Thu night into early Fri.
VSBYS improve to mainly VFR during the day Friday, though patchy
fog may redevelop with MVFR-IFR VSBYS Fri night.

Saturday and Sunday...Low to moderate confidence.
Should see mainly low end VFR CIGS, though may see MVFR-IFR
CIGS develop each night especially across inland valleys and
along the coast. Patchy fog may bring MVFR-IFR VSBYS each night
as well. Expect general light S-SW winds with local sea breezes
each day possible.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Thursday/...

Light S-SW flow today and tonight. A cold front slowly slides
south across the waters tonight and Thursday, and will bring a
wind shift. Winds will come from the north and northeast behind
the front Thursday. Seas will remain less than 5 feet through
the period.

Showers and thunderstorms will develop this afternoon. Continued
risk of showers/storms as the cold front moves through tonight
and Thursday. Some storms will have heavy downpours and poor
visibility. Strong wind gusts are also possible.

Outlook /Thursday Night through Sunday/...Moderate confidence.

Thursday night...
E-NE winds 10-15 kt. Gusts up to 20 kt on the outer waters
mainly after midnight. Seas 4 ft or less. Showers and scattered
thunderstorms. Areas of fog with visibilities below 2 miles
likely mainly on the southern waters.

Friday and Friday night...
E winds 10-15 kt Friday backing to N-NE and diminishing Fri
night, though may shift to light SW on the southern waters.
Seas mainly 4 ft or less, but may reach close to 5 ft at times
on the southern outer waters. Continued visibility restrictions
in areas of fog mainly during the nighttime hours. Chance for
showers/thunderstorms.

Saturday and Sunday...
Light N-NE winds Saturday, shifting to S-SW Sat night then W-SW
Sunday. Seas mainly 4 ft or less, but may reach 5 ft at times on
the outer waters S and E of Nantucket Saturday. Some patchy fog
with visibilities locally below 3 miles mainly during the late
night/early morning hours.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...None.

&&

SYNOPSIS...WTB/EVT
NEAR TERM...WTB/EVT
SHORT TERM...WTB
LONG TERM...EVT
AVIATION...WTB/EVT
MARINE...WTB/EVT
Hazardous weather outlook, Jul 12, 5:17 AM EDT, 4 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Taunton MA
517 AM EDT Wed Jul 12 2017

CTZ002>004-MAZ002>024-026-RIZ001>008-130930-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-Block Island RI-
517 AM EDT Wed Jul 12 2017

This Hazardous Weather Outlook is for northern Connecticut, all of
Massachusetts except Berkshire County, and Rhode Island.

.DAY ONE...Today and Tonight.

There is the possibility for heavy rainfall in any thunderstorms that
may develop today into tonight. Some localized urban and poor
drainage flooding may result.

Some thunderstorms may produce local strong wind gusts mainly this
afternoon and evening. There is a low risk of localized wind damage.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thursday...

There is the potential of heavy rainfall in any thunderstorms during
Thursday into Thursday night which may produce localized flooding. A
few storms may also produce strong to damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today and tonight, then again on
Thursday.

ANZ230>237-250-251-254>256-130930-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
517 AM EDT Wed Jul 12 2017

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 12:34 PM EDTSpecial Weather StatementBOXBristol41 min
Jul 12, 2:32 PM EDTSpecial Weather StatementBOXProvidence43 min
Jul 12, 2:53 PM EDTFlash Flood WarningBOXProvidence112 min
Jul 12, 3:03 PM EDTSpecial Weather StatementBOXProvidence42 min
Jul 12, 3:10 PM EDTSevere Thunderstorm WarningBOXProvidence50 min
Jul 12, 3:26 PM EDTFlash Flood WarningBOXBristol, Newport, Providence2 hr
Jul 12, 3:44 PM EDTSevere Thunderstorm WarningBOXProvidence35 min
Jul 12, 3:47 PM EDTAreal Flood AdvisoryBOXKent, Providence58 min
Jul 12, 4:26 PM EDTFlash Flood WarningBOXKent, Providence2 hr
Jul 12, 4:26 PM EDTSpecial Weather StatementBOXKent49 min
Jul 12, 4:38 PM EDTSevere Thunderstorm WarningBOXKent, Washington31 min
Jul 12, 5:19 PM EDTAreal Flood AdvisoryBOXProvidence56 min
Jul 12, 5:21 PM EDTSevere Thunderstorm WarningBOXProvidence35 min
Jul 12, 5:36 PM EDTFlash Flood WarningBOXProvidence114 min
Jul 12, 12:53 PM EDTSevere Thunderstorm WarningBOXCapitol Planning Region67 min
Jul 12, 1:07 PM EDTAreal Flood AdvisoryBOXCapitol Planning Region53 min
Jul 12, 1:22 PM EDTSevere Thunderstorm WarningBOX38 min
Jul 12, 1:57 PM EDTSevere Thunderstorm WarningBOXCapitol Planning Region, Northeastern Connecticut Planning Region41 min
Jul 12, 3:27 PM EDTSevere Thunderstorm WarningBOXNortheastern Connecticut Planning Region63 min
Jul 12, 5:01 PM EDTSpecial Weather StatementBOX44 min
Jul 12, 5:43 PM EDTSpecial Weather StatementBOX47 min
Jul 12, 11:01 AM EDTSpecial Weather StatementBOXSuffolk29 min
Jul 12, 12:01 PM EDTSpecial Weather StatementBOXFranklin44 min
Jul 12, 12:05 PM EDTSpecial Weather StatementBOXWorcester40 min
Jul 12, 12:24 PM EDTSevere Thunderstorm WarningBOXMiddlesex, Norfolk, Worcester51 min
Jul 12, 12:25 PM EDTAreal Flood AdvisoryBOXFranklin65 min
Jul 12, 12:36 PM EDTSpecial Weather StatementBOXHampden39 min
Jul 12, 12:44 PM EDTAreal Flood AdvisoryBOXMiddlesex, Norfolk, Worcester61 min
Jul 12, 12:46 PM EDTSevere Thunderstorm WarningBOXMiddlesex, Norfolk44 min
Jul 12, 12:50 PM EDTSpecial Weather StatementBOXMiddlesex40 min
Jul 12, 1:19 PM EDTAreal Flood AdvisoryBOXHampden56 min
Jul 12, 1:39 PM EDTSpecial Weather StatementBOXWorcester51 min
Jul 12, 1:39 PM EDTSevere Thunderstorm WarningBOXBristol, Norfolk, Plymouth51 min
Jul 12, 1:41 PM EDTSpecial Weather StatementBOXMiddlesex49 min
Jul 12, 1:47 PM EDTSpecial Weather StatementBOXHampden43 min
Jul 12, 1:52 PM EDTAreal Flood AdvisoryBOXBristol, Norfolk, Plymouth53 min
Jul 12, 2:35 PM EDTAreal Flood AdvisoryBOXBristol, Plymouth55 min
Jul 12, 3:04 PM EDTAreal Flood AdvisoryBOXMiddlesex, Norfolk, Worcester56 min
Jul 12, 3:36 PM EDTSpecial Weather StatementBOXHampshire39 min
Jul 12, 3:53 PM EDTSevere Thunderstorm WarningBOXBristol, Plymouth34 min
Jul 12, 4:01 PM EDTSpecial Weather StatementBOXHampden44 min
Jul 12, 4:06 PM EDTAreal Flood AdvisoryBOXBristol, Plymouth114 min
Jul 12, 4:16 PM EDTSpecial Weather StatementBOXPlymouth44 min
Jul 12, 4:18 PM EDTAreal Flood AdvisoryBOXNorfolk, Plymouth, Suffolk57 min
Jul 12, 4:24 PM EDTSpecial Marine WarningBOX66 min
Jul 12, 4:32 PM EDTSpecial Marine WarningBOX58 min
Jul 12, 4:36 PM EDTAreal Flood AdvisoryBOXFranklin, Hampden, Hampshire114 min
Jul 12, 4:39 PM EDTSpecial Marine WarningBOX66 min
Jul 12, 4:48 PM EDTSpecial Weather StatementBOXMiddlesex42 min
Jul 12, 4:53 PM EDTFlash Flood WarningBOXHampden, Hampshire112 min
Jul 12, 5:00 PM EDTAreal Flood AdvisoryBOXEssex, Middlesex60 min
Jul 12, 5:36 PM EDTSpecial Weather StatementBOXMiddlesex39 min
Jul 12, 5:42 PM EDTFlash Flood WarningBOXMiddlesex2 hr
Jul 12, 6:10 PM EDTSpecial Weather StatementBOXMiddlesex35 min
Jul 12, 6:20 PM EDTSevere Thunderstorm WarningBOXMiddlesex, Norfolk, Suffolk25 min
Jul 12, 6:29 PM EDTFlash Flood WarningBOXMiddlesex, Norfolk, Suffolk2 hr
Jul 12, 6:39 PM EDTSpecial Weather StatementBOXNorfolk36 min
Jul 12, 7:05 PM EDTSpecial Weather StatementBOXSuffolk25 min
Jul 12, 7:35 PM EDTAreal Flood WarningBOXMiddlesex115 min

Nearby

Flash Flood Watches in Massachusetts, 2017Flash Flood Watches in Rhode Island, 2017Flash Flood Watches in Connecticut, 2017Every flash flood watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.